MathSciNet Relay Station
MathSciNet bibliographic data
MR185668 (32 #3130) 60.62
McKean, H. P., Jr. A probabilitstic interpretation of equilibrium charge distributions. J. Math. Kyoto Univ. 4 1964/1965 617–625.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement